Alert archive / Massachusetts / Gale Watches in 2016

Gale Watch 4, NWS Boston/Norton, MA

January 15, 2016

NWS Boston/Norton, MA issued this gale watch at Jan 15, 2016, 2:46 PM EST. It took effect at Jan 16, 2016, 10:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 15, 2016, 2:46 PM EST (19:46 UTC)
In effect from
Jan 16, 2016, 10:00 AM EST
Expired
Jan 16, 2016, 3:30 AM EST
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

485 
WHUS71 KBOX 151946
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
246 PM EST FRI JAN 15 2016

ANZ254-255-160400-
/O.NEW.KBOX.GL.W.0004.160116T1500Z-160116T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
246 PM EST FRI JAN 15 2016

...GALE WARNING IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST SATURDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-160400-
/O.NEW.KBOX.SC.Y.0007.160116T1000Z-160116T1500Z/
/O.NEW.KBOX.GL.A.0004.160116T1500Z-160116T2200Z/
CAPE COD BAY-NANTUCKET SOUND-
246 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EST SATURDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ233>235-237-160400-
/O.NEW.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
246 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 5 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM EST SATURDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-256-160400-
/O.NEW.KBOX.SC.Y.0007.160116T0800Z-160117T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
246 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
405 
WHUS71 KBOX 160227
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
927 PM EST FRI JAN 15 2016

ANZ256-161030-
/O.UPG.KBOX.SC.Y.0007.160116T0800Z-160117T0000Z/
/O.EXB.KBOX.GL.W.0004.160116T1000Z-160116T1900Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
927 PM EST FRI JAN 15 2016

...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 2 PM EST SATURDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254-255-161030-
/O.CON.KBOX.GL.W.0004.160116T1500Z-160116T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
927 PM EST FRI JAN 15 2016

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST
SATURDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ231-232-161030-
/O.CON.KBOX.SC.Y.0007.160116T1000Z-160116T1500Z/
/O.CON.KBOX.GL.A.0004.160116T1500Z-160116T2200Z/
CAPE COD BAY-NANTUCKET SOUND-
927 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 AM EST
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ233>235-237-161030-
/O.CON.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
927 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM EST
SATURDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-251-161030-
/O.CON.KBOX.SC.Y.0007.160116T0800Z-160117T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
927 PM EST FRI JAN 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
319 
WHUS71 KBOX 160830
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
330 AM EST SAT JAN 16 2016

ANZ231-232-161630-
/O.UPG.KBOX.SC.Y.0007.160116T1000Z-160116T1500Z/
/O.EXB.KBOX.GL.W.0004.160116T1200Z-160116T2200Z/
/O.UPG.KBOX.GL.A.0004.160116T1500Z-160116T2200Z/
CAPE COD BAY-NANTUCKET SOUND-
330 AM EST SAT JAN 16 2016

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.
THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233-234-161630-
/O.UPG.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/
/O.EXB.KBOX.GL.W.0004.160116T1100Z-160116T1800Z/
VINEYARD SOUND-BUZZARDS BAY-
330 AM EST SAT JAN 16 2016

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ235-237-161630-
/O.UPG.KBOX.SC.Y.0007.160116T1000Z-160116T2200Z/
/O.EXB.KBOX.GL.W.0004.160116T1100Z-160116T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
330 AM EST SAT JAN 16 2016

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-161630-
/O.UPG.KBOX.SC.Y.0007.000000T0000Z-160117T0000Z/
/O.EXB.KBOX.GL.W.0004.160116T1200Z-160116T2000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
330 AM EST SAT JAN 16 2016

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EST
THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  40 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ254-255-161630-
/O.EXT.KBOX.GL.W.0004.160116T1100Z-160116T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
330 AM EST SAT JAN 16 2016

...GALE WARNING NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ256-161630-
/O.CON.KBOX.GL.W.0004.160116T1000Z-160116T1900Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
330 AM EST SAT JAN 16 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230-236-161630-
/O.EXB.KBOX.SC.Y.0007.160116T1100Z-160116T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-
330 AM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-161630-
/O.EXT.KBOX.SC.Y.0007.000000T0000Z-160116T2200Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
330 AM EST SAT JAN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Jan 15, 9:17 AM EST, 5 hours 29 minutes earlier.

Area forecast discussion, Jan 15, 9:17 AM EST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
917 AM EST FRI JAN 15 2016

.SYNOPSIS...

A WEAK WARM FRONT WILL MOVE ACROSS THE REGION TODAY. A COASTAL
STORM WILL BRING MAINLY RAIN TO MUCH OF S NEW ENGLAND LATE FRIDAY
NIGHT INTO SATURDAY MORNING...WITH A RISK FOR A PERIOD OF
FREEZING AND/OR SNOW FOR WESTERN AND INTERIOR NORTHERN
MASSACHUSETTS. LOW PRESSURE MOVING OUT OF THE GREAT LAKES LATE
SUNDAY WILL BRING LIGHT SNOW ACROSS THE REGION SUNDAY NIGHT INTO
MONDAY. THIS WILL USHER IN ARCTIC AIR AND BLUSTERY WINDS MONDAY
NIGHT THROUGH THURSDAY. THE COLDEST AIR SO FAR THIS SEASON IS
FORECAST...AS TEMPERATURES RUN UP TO 10 DEGREES BELOW SEASONAL
NORMALS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

915 AM UPDATE...

MID LEVEL CLOUDINESS WERE ENTRENCHED ACROSS MUCH OF SOUTHERN NEW
ENGLAND AT MID MORNING.  THIS IN ASSOCIATION WITH A WEAK WARM FRONT
LIFTING NORTH ACROSS THE REGION.  WE SHOULD SEE PARTIAL SUNSHINE
DEVELOP FOR SEVERAL HOURS SOUTH THE MA TURNPIKE BY AFTERNOON.  TO
THE NORTH OF THE PIKE...MID LEVEL CLOUDINESS WILL LIKELY HANG TOUGH
FOR MUCH OF THE AFTERNOON BUT CAN NOT RULE OUT A PEEK OR TWO OF SUNSHINE.

HIGH TEMPS WILL MAINLY BE IN THE UPPER 30S AND LOWER 40S ACROSS MOST
OF THE REGION.  IT MAY END UP A FEW DEGREES COOLER WITH HIGHS IN THE
MIDDLE 30S ACROSS FAR NORTHERN MA...WHERE CLOUDS WILL PERSIST MUCH
OF THE DAY.  WINDS WILL BE RATHER LIGHT...SO NOT A BAD DAY FOR MID
JANUARY STANDARDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
*** A PERIOD OF FREEZING RAIN IS LIKELY ACROSS INTERIOR N AND W MA
 LATE TONIGHT AND EARLY SAT ***

SOUTHERN STREAM SHORTWAVE INITIATES CYCLOGENESIS OFF THE MID ATLC
COAST TONIGHT WITH DEEPENING LOW TRACKING S OF NEW ENGLAND SAT
MORNING. HOWEVER...THERE IS SPREAD AMONG THE GUIDANCE REGARDING
THE TRACK AND INTENSITY OF THE LOW AS THIS IS A COMPLEX SET UP
AND MODELS ARE STRUGGLING WITH INTERACTION OF NORTHERN AND
SOUTHERN STREAMS. NAM IS STRUGGLING RESOLVING THE MULTIPLE
SHORTWAVES MOVING THROUGH THE FLOW AND IS A WESTERN OUTLIER AND
WAS NOT CONSIDERED. ECMWF IS LIKELY TOO STRONG WITH SFC LOW SO
WIND AND QPF LIKELY OVERDONE. GFS TRACK/INTENSITY LOOKS REASONABLE
AND LEANED FORECAST IN THIS DIRECTION...BUT ADJUSTED TRACK A BIT
FURTHER WEST GIVEN CLUSTERING OF GEFS MEMBERS CLOSER TO THE
BENCHMARK.

EXPECT HEAVIEST PRECIP TO REMAIN OFFSHORE WITH QPF 0.25
TO 0.50" ACROSS SNE...HEAVIER AMOUNTS SE NEW ENG. TIMING OF
PRECIP WILL BE WELL AFTER MIDNIGHT AS THERE IS SOME DRY AIR TO
OVERCOME.

PRIMARY LOW MOVING ACROSS THE GT LAKES WILL ERODE DEEP COLD AIR
IN ADVANCE OF THE COASTAL STORM...WITH SOUNDINGS SHOWING DECENT
WARMING BELOW 850 MB...SO PTYPE WILL BE MAINLY RAIN WITH THIS
STORM. EXCEPTION WILL BE ACROSS FAR NW MA WHERE COLUMN MAY BE
MARGINALLY COLD ENOUGH LATE TONIGHT WITH NEAR ISOTHERMAL PROFILE
NEAR 0C FOR A PERIOD OF SNOW WITH LOW PROB FOR MINOR ACCUM OF AN
INCH OR 2. OF GREATER CONCERN IS POTENTIAL FOR A PERIOD OF
FREEZING RAIN LATE TONIGHT INTO EARLY SAT FOR INTERIOR MA WEST OF
I-495 AND N OF THE MASS PIKE TO THE E SLOPES OF THE BERKSHIRES.
COLD AIR DAMMING SIGNATURE NOTED WITH SFC RIDGING NOSING DOWN FROM
THE MARITIMES AND HI-RES GUIDANCE KEEPING SHALLOW COLD AIR NEAR
THE GROUND AS PRECIP MOVES IN LATER TONIGHT. HELD OFF ON ADVISORY
AFTER COLLABORATION WITH ALY/GYX...BUT CONFIDENCE IS ABOVE AVERAGE
THAT AN ADVISORY WILL EVENTUALLY BE NEEDED.

ANY FREEZING RAIN OR SNOW FAR NW MA WILL BECOME ALL RAIN AFT 12Z
AS TEMPS RISE ABOVE FREEZING. STORM IS PROGRESSIVE SO RAIN WILL BE
TAPERING OFF 15-18Z FROM SW TO NE...WITH THE AFTERNOON MAINLY DRY
ON SAT. PARTIAL CLEARING MAY DEVELOP LATE SAT CT VALLEY.

SOMEWHAT MILD IN THE AFTERNOON WITH TEMPS CLIMBING INTO THE UPPER
30S TO MID 40S WITH SOME UPPER 40S CAPE/ISLANDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGHLIGHTS...

 * WEAK LOW PRESSURE WILL BRING LIGHT SNOW SUNDAY NIGHT INTO
   MONDAY
 * ARCTIC AIRMASS WILL PUSH ACROSS THE NORTHEAST...LINGERING
   THROUGH MOST OF NEXT WEEK
 * TEMPERATURES WILL RUN UP TO 10 DEGREES BELOW SEASONAL NORMALS
 * BLUSTERY W TO NW WINDS AND LOW WIND CHILL VALUES THROUGH AT
   LEAST MID WEEK

OVERVIEW...

MOST OF THE OPERATIONAL MODEL SUITE IN RATHER GOOD AGREEMENT
ALONG WITH THE ENSEMBLES THIS FORECAST CYCLE. HOWEVER...SOME
NOTABLE DIFFERENCES SEEN ON THE 00Z RUNS. FIRST...LOOKED LIKE THE
00Z EC WENT TOO DEEP AND CLOSER TO THE COAST WITH MID ATLC LOW
MOVING CLOSE TO 40N/70W BENCHMARK AROUND 12Z SAT WHILE OTHER
MODELS AND ENSEMBLES CONTINUE WITH WEAKER SYSTEM FURTHER OFFSHORE.
SECONDLY...THE 00Z GFS TRYING TO DEVELOP A SOMEWHAT STRONGER SHORT
WAVE IN THE FAST UPPER FLOW BEGINNING WED NIGHT...WHICH TRIES TO
BRING WEAK LOW PRES IN THE FLOW. LEANED TOWARD 00Z EC AND
ENSEMBLES...WHICH CONTINUED THE LONG WAVE NW FLOW AND AMPLIFIED
HIGH PRES TO THE W OF THE REGION. BOTH OF THESE WERE
DISCOUNTED...AND LEANED TOWARD THE REMAINDER OF THE MODEL SUITE AS
WELL AS ENSEMBLES FOR THIS FORECAST.

OVERALL...EXPECT A PERIOD OF LIGHT SNOW AS WEAK LOW PRES MOVES
ACROSS SUNDAY NIGHT INTO MIDDAY MONDAY. H5 CUTOFF LOW PRES/COLD
POOL OF ARCTIC AIR WILL THEN PUSH INTO THE NORTHEAST. WILL KEEP A
DRY...COLD NW UPPER FLOW IN PLACE ACROSS THE REGION THROUGH
THURSDAY.

DETAILS...

SATURDAY NIGHT AND SUNDAY...
EXPECT DRY CONDITIONS AS LOW PRES EXITS EARLY SAT NIGHT. W-NW
WINDS IN PLACE AS WEAK HIGH PRES BUILDS ACROSS. HIGHS ON SUNDAY
WILL BE CLOSE TO SEASONAL NORMALS...MAINLY IN THE UPPER 20S TO MID
TO UPPER 30S. CLOUDS WILL INCREASE SUNDAY AFTERNOON ACROSS THE
REGION.

LARGE CUTOFF H5 LOW PRES/COLD POOL MOVES SE ACROSS THE GREAT
LAKES...WRAPPING A SHORT WAVE AROUND IT. THIS WILL APPROACH BY
SUN EVENING.

SUNDAY NIGHT AND MONDAY...
UPPER LOW AND SURFACE REFLECTION WILL WORK E ACROSS NY STATE INTO
THE REGION SUN NIGHT...WITH LIGHT SNOW MOVING IN BY MIDNIGHT
ACROSS THE REGION. FAST FLOW ALOFT CONTINUES...SO WILL SEE THE
LIGHT SNOW BEGIN TO TAPER OFF DURING MON AFTERNOON. NOT A LOT IN
THE WAY OF QPF WITH THIS SYSTEM...MAINLY AROUND 0.1 INCHES.
CONTINUES TO LOOK LIKE A LIGHT SNOW EVENT.

AS THE ARCTIC FRONT MOVES ACROSS...W-NW WINDS WILL BECOME GUSTY
AS H85 TEMPS DROP TO -16C TO -19C BY LATE MON. EXPECTING HIGHS TO
ONLY REACH THE UPPER TEENS TO MID 20S ACROSS THE HIGHER INLAND
TERRAIN RANGING TO THE MID 30S ACROSS CAPE COD AND THE ISLANDS.

MONDAY NIGHT THROUGH THURSDAY...
ARCTIC AIRMASS WILL ONLY SLIGHTLY MODIFY AS IT REMAINS ACROSS THE
NORTHEAST THROUGH MOST IF NOT ALL OF THIS PERIOD. WILL SEE NW FLOW
ALOFT CONTINUE ACROSS THE NORTHEAST THROUGH AT LEAST WEDNESDAY. AS
MENTIONED ABOVE...SOME QUESTIONS ON TIMING OF FEATURES BEYOND
WEDNESDAY...BUT HAVE KEPT MAINLY DRY CONDITIONS IN PLACE.

THE BIG FEATURES DURING THIS PERIOD WILL BE THE COLD AND WIND.
HIGHS ON TUE-THU LOOK TO RUN ABOUT 5 TO 10 DEGREES BELOW SEASONAL
NORMALS...TOPPING OFF ONLY IN THE 20S FOR ALL LOCATIONS EXCEPT
THE ISLANDS ON TUESDAY...THEN ONLY SLIGHTLY WARMER WED AND THU.

ANOTHER ISSUE WILL BE THE WIND CHILLS ESPECIALLY ON MON AND TUE
NIGHTS. READINGS LOOK TO DROP TO -5 TO -10 ACROSS CENTRAL AND
WESTERN AREAS AND THE SINGLE DIGITS ACROSS THE COASTAL PLAIN MONDAY
NIGHT...THEN FROM JUST BELOW ZERO WELL INLAND TO AROUND 10 ACROSS
THE ISLANDS TUESDAY NIGHT.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SATURDAY/ ...

TODAY...MODERATE TO HIGH CONFIDENCE.  MAINLY VFR CONDITIONS DESPITE
MID LEVEL CLOUDINESS.  SOME MARGINAL MVFR CIGS MAY WORK INTO THE
REGION BY LATE AFTERNOON/EARLY EVENING.

TONIGHT...MODERATE CONFIDENCE. MVFR LOWERING TO IFR-LIFR LATE.
-RA AFTER MIDNIGHT WITH POSSIBLE -FZRA OVER INTERIOR N MA.

SATURDAY...MODERATE CONFIDENCE. IFR/LIFR WITH RAIN AND FOG.
POCKETS OF FZRA NEAR NH BORDER EARLY. RAIN ENDING BY MIDDAY FROM
SW TO NE. CONDITIONS POSSIBLY IMPROVING TO VFR LATE IN THE DAY IN
THE CT VALLEY.

KBOS TERMINAL...MODERATE TO HIGH CONFIDENCE. MAINLY VFR CONDITIONS
THROUGH THE AFTERNOON...BUT MAY SEE SOME MARGINAL MVFR CIGS BY EARLY
EVENING.  IFR LIKELY DEVELOPING LATER TONIGHT. PTYPE ALL RAIN.

KBDL TERMINAL...MODERATE CONFIDENCE. CIGS LOWERING THIS AFTERNOON
WITH IFR LIKELY DEVELOPING LATER TONIGHT. PTYPE MAINLY RAIN BUT
LOW PROB OF SOME FZRA LATE TONIGHT.

OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...

SATURDAY NIGHT AND SUNDAY...MODERATE TO HIGH CONFIDENCE.
VFR. W WINDS GUSTING TO AROUND 20 KT ALONG THE IMMEDIATE COAST.

SUNDAY NIGHT AND MONDAY...MODERATE CONFIDENCE.
VFR TO START SUNDAY NIGHT. CONDITIONS LOWER MVFR-IFR CIGS/VSBYS
IN -SN BY AROUND MIDNIGHT...CONTINUING THROUGH MONDAY MORNING.
CIGS/VSBY SHOULD IMPROVE TO VFR FROM W-E MON AFTERNOON. W-NW
WINDS INCREASE DURING MONDAY...UP TO 15-25 KT WITH GUSTS UP TO
25-30 KT. EXPECT HIGHEST WINDS ALONG THE COAST.

MONDAY NIGHT AND TUESDAY...MODERATE CONFIDENCE.
VFR. W-NW WINDS GUSTING TO 25-30 KT ALONG THE COAST. MAY SEE
LOCAL MVFR CIGS/VSBYS IN SPOTTY OCEAN EFFECT SNOW SHOWERS ACROSS
PORTIONS OF OUTER CAPE COD AND NANTUCKET.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SATURDAY/...

TODAY...HIGH CONFIDENCE. WINDS BECOMING LIGHT SE WITH SEAS BELOW
SMALL CRAFT CRITERIA.

TONIGHT...MODERATE CONFIDENCE. INCREASING ELY WINDS AFTER
MIDNIGHT...BUT BELOW SCA. RAIN OVERSPREADS THE WATERS AFTER
MIDNIGHT FROM SW TO NE WITH REDUCED VSBYS.

SATURDAY...LOW CONFIDENCE ON WIND SPEEDS WHICH WILL BE DEPENDENT
ON TRACK/INTENSITY OF COASTAL STORM. A PERIOD OF SCA NE WINDS
POSSIBLE BECOMING NW IN THE AFTERNOON. POOR VSBYS IN RAIN AND FOG
IN THE MORNING...GRADUALLY IMPROVING IN THE AFTERNOON.

OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...MODERATE CONFIDENCE.

SATURDAY NIGHT AND SUNDAY...
NW WINDS WILL GUST UP TO 25 MAINLY ON THE OPEN WATERS SAT
NIGHT...THEN SHOULD DIMINISH SUNDAY. SEAS BUILD UP TO 5-8 FT ON
THE OPEN WATERS INTO THE OPEN S SOUNDS SAT NIGHT...THEN SUBSIDE
BELOW 5 FT EXCEPT ON THE FAR SE OUTER WATERS ON SUNDAY.

SUNDAY NIGHT AND MONDAY...
W-NW WINDS AT 15 KT OR LESS EARLY SUN NIGHT...THEN INCREASE WITH
GUSTS UP TO 25 KT ON THE SOUTHERN OUTER WATERS TOWARD DAYBREAK.
WINDS CONTINUE TO INCREASE...WITH GUSTS TO GALE FORCE ON THE
OUTER WATERS MON AFTERNOON. SEAS BUILD UP TO 5-9 FT DURING THE DAY
ON THE OPEN WATERS. VSBY RESTRICTIONS IN LIGHT SNOW LATE SUN NIGHT
THROUGH MOST OF MONDAY. FREEZING SPRAY WILL LIKELY DEVELOP ON THE
EASTERN NEAR SHORE WATERS BY MON AFTERNOON.

MONDAY NIGHT AND TUESDAY...
NW WINDS CONTINUE GUSTING TO 35 KT ON THE OUTER WATERS THROUGH
THE PERIOD. SEAS REMAIN AOA 5 FT ACROSS THE OPEN WATERS. OCEAN
EFFECT SNOW SHOWERS AND LIGHT FREEZING SPRAY POSSIBLE.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...KJC/EVT
NEAR TERM...FRANK
SHORT TERM...KJC
LONG TERM...EVT
AVIATION...FRANK/KJC/EVT
MARINE...KJC/EVT
Hazardous weather outlook, Jan 15, 4:13 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
413 AM EST FRI JAN 15 2016

MAZ002>005-008>012-026-160915-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
NORTHERN MIDDLESEX MA-
413 AM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...
NORTHEASTERN MASSACHUSETTS AND WESTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

LOW PRESSURE PASSING WELL SOUTH OF NEW ENGLAND WILL BRING
PRECIPITATION LATE TONIGHT. WITH COLD AIR IN PLACE...THERE WILL
LIKELY BE A PERIOD OF FREEZING RAIN SNOW AFTER MIDNIGHT ACROSS
NORTH CENTRAL AND WESTERN MASSACHUSETTS. ANY SNOW WILL BE CONFINED
TO NORTHWESTERN MASSACHUSETTS. LIGHT ICE ACCRETION WILL BE LIKELY
WITH ANY SNOW ACCUMULATIONS WILL BE LESS THAN AN INCH. WINTER
WEATHER ADVISORIES FOR ANY FREEZING RAIN WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY...

ANY LEFTOVER FREEZING RAIN WITH LIGHT ICE ACCRETION WILL CHANGE
OVER TO RAIN BY MID MORNING AS TEMPERATURES SLOWLY RISE.

SUNDAY NIGHT AND MONDAY...

AN AREA OF LIGHT SNOW WILL CROSS THE REGION...WITH SNOWFALL
AMOUNTS GENERALLY 2 INCHES OR LESS. STAY TUNED TO THE LATEST
FORECASTS FOR ANY CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002>004-MAZ006-007-013>024-RIZ001>008-160915-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
413 AM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SUNDAY NIGHT AND MONDAY...

AN AREA OF LIGHT SNOW WILL CROSS THE REGION...WITH SNOWFALL
AMOUNTS GENERALLY 2 INCHES OR LESS. STAY TUNED TO THE LATEST
FORECASTS FOR ANY CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-160915-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
413 AM EST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MONDAY AND TUESDAY...THERE IS A LOW RISK FOR NW GALES ACROSS THE
OUTER WATERS... POSSIBLY INTO NANTUCKET SOUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 2:46 PM ESTGale WarningBOX26 hr
Jan 15, 2:46 PM ESTSmall Craft AdvisoryBOX38 hr
Jan 15, 3:19 PM ESTWinter Weather AdvisoryBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Worcester21 hr

Nearby

Gale Watches in Massachusetts, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.